# SDR DALA2016073105681

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 31,631 hours, 31,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED THAT THE EEPL EXIT SIGN AT THE AFT DOOR AND AT THE OVERWING EXITS IN THE CABIN WERE FLASHING ON & OFF AND WOULD NOT RESPOND TO COMMANDS DURING FLIGHT.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY AT P1-119 AND THE FUNCTIONAL CHECK OF THE SYSTEM WAS GOOD.
